# SDR CHQA200800100

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N283SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145424
- Aircraft time: 18,495 hours, 15,173 cycles
- Engine: Allsn AE3007A
- Engine time: 14,861 hours, 12,268 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: O-Ring
- Part number: M832481113
- Condition: Broken
- Location: Nr 3 Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

FLIGHT 5981, STL TO IAH.  WHILE CLIMBING THROUGH FL190, THE CREW NOTICED THE OIL PRESSURE FOR E1 DECREASING BELOW 50 PSI.  THE QUANTITY WAS THEN CHECKED AND IT INDICATED 2 QUARTS OF OIL.  THE ENGINE WAS SHUTDOWN PER QRH PROCEDURES AND THE AIRCRAFT RETURNED TO STL AND LANDED WITHOUT INCIDENT.  MAINTENANCE INSPECTED THE ENGINE AND FOUND THE SHAFT O-RING ON THE NR 3 GENERATOR WAS BROKEN AND ALLOWING OIL TO LEAK OUT.  THE O-RING WAS REPLACED ACCORDING TO AMM 24-31-01 AND THE ENGINE WAS OPS AND LEAK CHECKED GOOD.
